Skip to Main content Skip to Navigation
Journal articles

Graphoid Properties of Qualitative Possibilistic Independence Relations

Document type :
Journal articles
Complete list of metadata

https://hal-univ-artois.archives-ouvertes.fr/hal-03299550
Contributor : Fabien Delorme <>
Submitted on : Monday, July 26, 2021 - 3:24:30 PM
Last modification on : Thursday, September 9, 2021 - 3:10:39 PM

Identifiers

  • HAL Id : hal-03299550, version 1

Collections

Citation

Nahla Ben Amor, Salem Benferhat. Graphoid Properties of Qualitative Possibilistic Independence Relations. International Journal of Uncertainty, Fuzziness and Knowledge-Based (IJUFKS), 2005, 13 (1), pp.59-96. ⟨hal-03299550⟩

Share

Metrics

Record views

4